RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 2, Pages 306–319 (Mi zvmmf5891)  

The numerical stability of a matrix double sweep

G. V. Savinov

Leningrad

Full text: PDF file (984 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:2, 17–31

Bibliographic databases:

UDC: 518:512.25
MSC: Primary 65F10; Secondary 65N22, 65M12
Received: 26.11.1975

Citation: G. V. Savinov, “The numerical stability of a matrix double sweep”, Zh. Vychisl. Mat. Mat. Fiz., 17:2 (1977), 306–319; U.S.S.R. Comput. Math. Math. Phys., 17:2 (1977), 17–31

Citation in format AMSBIB
\Bibitem{Sav77}
\by G.~V.~Savinov
\paper The numerical stability of a matrix double sweep
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 2
\pages 306--319
\mathnet{http://mi.mathnet.ru/zvmmf5891}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0494869}
\zmath{https://zbmath.org/?q=an:0363.65024}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 2
\pages 17--31
\crossref{https://doi.org/10.1016/0041-5553(77)90032-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5891
  • http://mi.mathnet.ru/eng/zvmmf/v17/i2/p306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:188
    Full text:103
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020